I am 49 years old an had an episode of blacking out. The top of my head started tingling and than loud buzzing in my head. Than I saw a black veil like going over my eyes. I blacked out for a few seconds. This has happened twice in the last 4 month. It really scares me
How are you? Blacking out or syncope may be due to decreased blood flow to the brain. This can occur because the heart fails to pump the blood; the blood vessels don't have enough tone to maintain blood pressure to deliver the blood to the brain; or there is not enough blood or fluid within the blood vessels. Another differential is the presence of seizures as dame_wilbur pointed out. Of it persists, have this checked by your doctor for proper management. Your complete medical history and physical examination will help determine the underlying cause. Take care and best regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.